MathSciNet Relay Station
MathSciNet bibliographic data
MR2501059 65J08 (35Q40 47D03 65J10 65M15)
Hansen, Eskil; Ostermann, Alexander Exponential splitting for unbounded operators. Math. Comp. 78 (2009), no. 267, 1485–1496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement